# SDR REXA2015120801191

- Difficulty date: December 8, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 24,229 hours, 21,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STRINGER L16 & AFT SIDE OF THE 621 BULKHEAD IS CRACKED.  R & R CLIP IAW REO 601R-53-61-5265.
